Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The orthogonal invariants of a curve in Hilbert space


Author: F. Alberto Grünbaum
Journal: Proc. Amer. Math. Soc. 42 (1974), 268-271
MSC: Primary 46C05; Secondary 53A99
DOI: https://doi.org/10.1090/S0002-9939-1974-0328559-8
MathSciNet review: 0328559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ x(t),y(t)(t \in R)$ be a pair of continuous curves in H, not passing through the origin. We consider the problem of deciding when one curve is obtained by rotating the other one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05, 53A99

Retrieve articles in all journals with MSC: 46C05, 53A99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0328559-8
Article copyright: © Copyright 1974 American Mathematical Society